# SDR 2008FA0000028

- Difficulty date: December 26, 2007
- Submitted: January 11, 2008
- Operation: General aviation
- Aircraft: N7637D
- Make and model: Piper PA-22-150
- Aircraft serial: 225346
- Engine: Lyc O320*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: MS21919DG3
- Condition: Loose
- Location: Heat Box
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ENGINE DID NOT RESPOND WHEN POWER APPLIED ON A LOW FLY BY AND CAUSED THE PLANE TO LAND NEXT TO RUNWAY IN SNOW,  DAMAGING ACFT.  FOLLOWING PROBLEMS WERE FOUND ON POST INCIDENT INSPECTION OF ENGINE AND EITHER ONE CAN CONTRIBUTE TO LOSS OF LITTLE ALONE BOTH TOGETHER.  FOUND CARBURETOR HEAT CABLE CLAMP LOOSE ON CABLE HOUSING.    WRONG CLAMP INSTALLED ON CARBURETOR HEAT CABLE HSG AT REAR OF AIR BOX. AND MUFFLER END WITH THE CARB HEAT SHROUD HAS A SUBSTANTIAL EXHAUST LEAK INTO THE CARB HEAT SHROUD.  THE INSIDE OF THE CARB HEAT SHROUD, SCAT HOSE AND AIR BOX ARE VERY SOOTY FROM EXHAUST GASSES.  THE EXHAUST MUFFLER CLAMP LEAKING.  THIS WILL CAUSE A POWER LOSS DUE TO THE HOT INDUCTION AIR,   (K)
